MathSciNet Relay Station
MathSciNet bibliographic data
MR2111512 11S37 (11F70 11F85 22E50)
Chenevier, Gaëtan Une correspondance de Jacquet-Langlands $p$-adique. (French) [A $p$-adic Jacquet-Langlands correspondence] Duke Math. J. 126 (2005), no. 1, 161–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement